# SDR HNAA2013091700499

- Difficulty date: September 15, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 67,164 hours, 76,048 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 522942
- Part serial: 850038
- Condition: Inaccurate
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLAP POSITION INDICATOR READS 2.5 DEG W/ FLAP SELECTED TO ZERO.  R & R FLAP POSITION INDICATOR IAW -8MM, 27-53-05. OPS CK GOOD.
